# SDR HNAA2020011530016

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 45,780 hours, 42,844 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WG A/ICE FAIL FOR 10 SECONDS EVERY TIME ENTERING ICE CONDITION. PERFORMED ANTI ICING SYSTEM FUNCTIONAL CHECK IN REF TO AMM 30-00-00-800-804A FOUND #1 ANTI ICE VALVE TO
BE FAULTY.R/R #1 ANTI ICE VALVE IN REF TO AMM 30-11-01-000/400-801A. PERFORMED ANTI ICING SYSTEM CHECK IN REF TO AMM 30-00-00-700-802A OPS CHECK GOOD AT THIS TIME OK FOR SERVICE CLEAR MEL.
